Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complex interpolation and convexity


Author: Marco Vignati
Journal: Proc. Amer. Math. Soc. 99 (1987), 705-711
MSC: Primary 46M35; Secondary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1987-0877044-2
MathSciNet review: 877044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relations between the complex theory of interpolation for families of Banach spaces and the notion of uniform convexity are studied. It is proven that the moduli of uniform convexity vary smoothly with the interpolation spaces. A new notion of "distance" between Banach spaces is introduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 46B20

Retrieve articles in all journals with MSC: 46M35, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877044-2
Article copyright: © Copyright 1987 American Mathematical Society